# SDR A6WA20130418904

- Difficulty date: April 13, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE GOUGED ON VERTICAL STAB UPPER RUDDER HINGE FITTING.  REMOVED AND REPLACED FITTING.
